Diabetes Support - Headaches using Lantus pen




View Full Version : Headaches using Lantus pen


gma22
12-24-2013, 01:18 PM
I was diagnosed with medication induced diabetes type 2 in November. I am on metformin 1000mg and started at 30 units lantus and am now at 18 units. I developed a headache December 14 on and off and I have had a continuous headache 24/7 since December 17th. Nothing works, I have tried everything including an ER trip where they checked heart, and neck for possible heart attack or stroke, cat scan and blood tests. Nothing showed up, I am fine though they sent me home with a migraine med that didn't even work except to make me sleepy. I was told by pharmacy dr at my clinic that lantus only gives people a headache if they have low blood sugar which I have never had, but I have seen many forums where people complained of headaches. I just wondered if any one else had this problem and what their dr says because I am making no headway. BTW, though my blood sugar was high when I was on the hormone meds, when I got off them it dropped dramatically and I haven't had one reading over 100 since then no matter what I eat or when as I have experimented to know my limits. I am not sure I have a need for the lantus at all frankly, but anyway. Thanks for your input.


fatmad
01-06-2014, 07:00 PM
Sorry no one has answered your post, clearly we are mostly type 2 folks and have limited experience with any kind of insulin. Hope you are doing better

davidKOL
04-14-2014, 04:01 PM
thank you very much for interested subject